# SDR UPS03440584

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Forging
- Condition: Corroded
- Location: Rt Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  BS 620 - 640 RT WINDOW FORGING FOUND CORROSION AT CUTOUT SKIN AFT AREA.     CORROSION BLEND OUT (0.028 X 1 X 1 INCHES). WINDOW FORGING REINSTALLED AS PER SRM 51-30-02.
